# SDR COMA0360247

- Difficulty date: May 26, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 6,204 hours, 5,345 cycles
- Engine: Ge CF343A1
- Engine time: 9,225 hours, 8,883 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Frame
- Part number: 5083T69G05
- Condition: Cracked
- Location: Rt Eng Exaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5016 RT ENGINE LOW OIL PRESSURE WARNING.  REPLACED CRACKED EXHAUST FRAME.
